Alert archive / Colorado / River Flood Warnings in 2013
River Flood Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Sep 12, 2013, 10:41 AM MDT for Fremont County, Colorado. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2013, 10:41 AM MDT (16:41 UTC)
- Expired
- Sep 12, 2013, 2:18 PM MDT
- In force
- 4 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- Moderate
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 110 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Portland (PRTC2).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07097000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
458 WGUS45 KPUB 121641 FLWPUB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 1041 AM MDT THU SEP 12 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN COLORADO... ARKANSAS RIVER AT PORTLAND AFFECTING FREMONT COUNTY. .THE RIVER IS FORECAST TO CREST AT 10 FEET MDT. THE RIVER WILL LIKELY REMAIN ABOVE FLOOD STAGE UNTIL THAT TIME AND THEN DROP THIS AFTERNOON. MOVE TO HIGHER GROUND IF YOU ARE IN OR AROUND THE RIVER AREA. DEBRIS JAMS CAN CAUSE SHARP AND SUDDEN RISES IN THE RIVER LEVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD... SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS... VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO. YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR. && COC043-130441- /O.NEW.KPUB.FL.W.0006.130912T1641Z-130913T0727Z/ /PRTC2.2.ER.130912T1455Z.130912T1800Z.130912T1927Z.UU/ 1041 AM MDT THU SEP 12 2013 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER AT PORTLAND. * UNTIL LATE TONIGHT. * AT 10:15 AM THURSDAY THE STAGE WAS 9.5 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET BY EARLY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THIS AFTERNOON. * IMPACT...AT 9.0 FEET...CONSIDERABLE LOWLAND AND MEADOW FLOODING OCCURS. $$
1 follow-up statement
733 WGUS85 KPUB 122018 FLSPUB FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 218 PM MDT THU SEP 12 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN COLORADO... ARKANSAS RIVER AT PORTLAND AFFECTING FREMONT COUNTY. .THE ARKANSAS RIVER AT PORTLAND CRESTED AT 9.5 FEET AT 1215 PM MDT AND THE RIVER STAGE IS EXPECTED TO CONTINUE TO FALL THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD... SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS... VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO. YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR. && COC043-122048- /O.CAN.KPUB.FL.W.0006.000000T0000Z-130913T0727Z/ /PRTC2.1.ER.130912T1455Z.130912T1615Z.130912T1649Z.UU/ 218 PM MDT THU SEP 12 2013 THE FLOOD WARNING IS CANCELLED FOR THE ARKANSAS RIVER AT PORTLAND. * AT 1:15 PM THURSDAY THE STAGE WAS 4.6 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 10:49 AM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.0 FEET BY MIDMORNING TOMORROW. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Sep 12, 3:42 AM MDT, 6 hours 59 minutes earlier.
Area forecast discussion, Sep 12, 3:42 AM MDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 342 AM MDT THU SEP 12 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 340 AM MDT THU SEP 12 2013 ALL INDICATIONS ARE THAT TODAY WILL BE ANOTHER BUSY DAY WITH POTENTIAL HEAVY RAIN AND THE THREAT OF FLASH FLOODING. LARGE UPR LOW WL REMAIN OVR EASTERN UT THRU TODAY AND TONIGHT...SLOWLY SHIFTING NORTHWARD. THIS WILL ALLOW THE STREAM OF MOISTURE TO CONTINUE OVR EASTERN CO THRU THE DAY. LITTLE CHANGES WL BE MADE O THE ONGOING FORECAST AND WL GENERALLY HAVE LIKELY POPS OVR MOST OF THE FORECAST AREA TODAY AND TONIGHT. SHORTWAVE TROF LIFTING NORTH TO NORTHEAST ACRS THE AREA THIS AFTERNOON WL ALSO HELP TO INITIATE CONVECTION. ALTHOUGH MOST AREAS WL SEE LITTLE IN THE WAY OF PCPN THIS MORNING...BY AFTERNOON THE ACTIVITY WL INCREASE AND THE MODELS KEEP WIDESPREAD PCPN FROM THE EASTERN MTS TO THE ERN CO BORDER THRU MUCH OF THE NIGHT AS ANOTHER DISTURBANCE LIFTS NORTHWARD ACRS THE AREA. LOOKING AT MODEL FORECAST PCPN AMOUNTS...THE WALDO CANYON BURN SCAR GETS ANOTHER ROUND OF HEAVY PCPN LATE IN THE EVENING AND INTO THE EARLY MORNING HOURS FRI. CURRENTLY THERE IS A FLASH FLOOD WATCH IN EFFECT THROUGH MIDNIGHT FOR TELLER AND EL PASO COUNTIES AND THIS TIME-FRAME STILL LOOKS OK. AS FOR WESTERN PORTIONS OF THE FORECAST AREA...THERE WILL BE GOOD CHANCES FOR PCPN TODAY AND THIS EVENING BUT PROBABLY NOT QUITE AS MUCH AS ERN AREAS. THERE WL STILL BE THE POTENTIAL FOR SOME LOCALLY HEAVY RAIN OVR WRN AREAS THAT COULD BE A THREAT TO BURN SCARS. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 340 AM MDT THU SEP 12 2013 WILL KEEP LONG TERM DISCUSSION CONCISE DUE TO ONGOING ACTIVE CONDITIONS. PRIMARY LONGER TERM METEOROLOGICAL MESSAGE WILL BE CONTINUED WET CONDITIONS AT TIMES INTO THE WEEKEND WITH NEXT NORTHERLY SURGE EXPECTED TO PRODUCE AN UPSWING IN POP ACTIVITY AGAIN FROM SUNDAY INTO SUNDAY NIGHT. LOCALLY HEAVY RAIN AS WELL AS FLASH FLOODING...ESPECIALLY OVER AREA BURN SCARS WILL CONTINUE TO BE A CONCERN OVER THE CWFA INTO THE WEEKEND. A RETURN TO WARMER AND DRIER CONDITIONS SHOULD THEN BE NOTED OVER THE FORECAST DISTRICT BY NEXT WEEK IN COMBINATION WITH GENERALLY LOW-GRADE GRADIENT WINDS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 340 AM MDT THU SEP 12 2013 GOOD CHANCES FOR SHOWERS AND TSTMS TODAY AT KCOS...KPUB AND KALS. STRATUS WL CONTINUE THRU AT LEAST MID MORNING AT KCOS AND COULD SEE SOME LOW CLOUDS AT KPUB THIS MORNING. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ081-084-085. &&
Hazardous weather outlook, Sep 12, 6:36 AM MDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 636 AM MDT THU SEP 12 2013 COZ058>089-093>099-131245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 636 AM MDT THU SEP 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS...AND ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME LOCALLY HEAVY RAIN IS POSSIBLE AND COULD LEAD TO FLASH FLOODING CONCERNS THIS AFTERNOON AND TONIGHT...ESPECIALLY OVER EASTERN TELLER AND WESTERN EL PASO COUNTIES WHERE THE GROUND IS SATURATED AS A RESULT OF HEAVY RAIN THAT OCCURRED LATE LAST NIGHT AND EARLY THIS MORNING. OTHER STORM THREATS TODAY WILL INCLUDE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD SHOWER ACTIVITY IN COMBINATION WITH ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THIS WEEKEND. A NORTHERLY SURGE MOVING ACROSS THE REGION SUNDAY IS PROJECTED TO BRING A RENEWED THREAT OF LOCALLY HEAVY RAINFALL AND POTENTIAL FLOODING...ESPECIALLY OVER ARE BURN SCARS...FROM SUNDAY INTO SUNDAY NIGHT. THE PRIMARY THUNDERSTORM THREATS WILL BE HAZARDOUS LIGHTNING AND HAIL GENERALLY UNDER 3/4 INCH IN DIAMETER. BY NEXT WEEK...DRIER AND WARMER CONDITIONS ARE EXPECTED TO RETURN TO SOUTHERN COLORADO. IN ADDITION...ACCUMULATING SNOW IS ANTICIPATED FOR ELEVATIONS ABOVE 12000 FEET THROUGH THIS WEEKEND WITH ELEVATIONS ABOVE 13000 FEET POTENTIALLY EXPERIENCING MODERATE SNOW AT TIMES. OUTDOOR ENTHUSIASTS AS WELL AS CLIMBERS AND HIKERS SHOULD EXPECT WINTER CONDITIONS ABOVE TREELINE INTO THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Sep 12, 9:05 AM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
905 AM MDT THU SEP 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 W FLORENCE 38.39N 105.15W
09/12/2013 M3.23 INCH FREMONT CO COCORAHS
0700 AM HEAVY RAIN 2 SSW COLORADO CITY 37.92N 104.86W
09/12/2013 M3.11 INCH PUEBLO CO COCORAHS
0700 AM HEAVY RAIN 5 SSE AIR FORCE ACADEMY 38.91N 104.82W
09/12/2013 M3.03 INCH EL PASO CO COCORAHS
0838 AM HEAVY RAIN 6 NNE CANON CITY 38.53N 105.18W
09/12/2013 M3.01 INCH FREMONT CO MESONET
&&
PJCLocal storm report, Sep 12, 9:08 AM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
908 AM MDT THU SEP 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM HEAVY RAIN 6 NNE CANON CITY 38.53N 105.18W
09/12/2013 M3.01 INCH FREMONT CO MESONET
0800 AM HEAVY RAIN 4 NW COLORADO SPRINGS 38.88N 104.87W
09/12/2013 M2.21 INCH EL PASO CO TRAINED SPOTTER
TOTAL SINCE MIDNIGHT.
0800 AM HEAVY RAIN 2 E WALSH 37.39N 102.24W
09/12/2013 M3.36 INCH BACA CO CO-OP OBSERVER
24 HOUR TOTAL.
0720 AM HEAVY RAIN 3 WSW COLORADO SPRINGS 38.82N 104.86W
09/12/2013 M4.65 INCH EL PASO CO NWS EMPLOYEE
24 HOUR AMOUNT...MOST OF IT FELL AFTER 6 PM.
0700 AM HEAVY RAIN 2 E CANON CITY 38.45N 105.19W
09/12/2013 M4.20 INCH FREMONT CO COCORAHS
0700 AM HEAVY RAIN 1 SE CANON CITY 38.44N 105.21W
09/12/2013 M3.89 INCH FREMONT CO COCORAHS
0700 AM HEAVY RAIN 1 ESE CANON CITY 38.45N 105.21W
09/12/2013 M3.40 INCH FREMONT CO CO-OP OBSERVER
0700 AM HEAVY RAIN 2 W FLORENCE 38.39N 105.15W
09/12/2013 M3.23 INCH FREMONT CO COCORAHS
0700 AM HEAVY RAIN 2 SSW COLORADO CITY 37.92N 104.86W
09/12/2013 M3.11 INCH PUEBLO CO COCORAHS
0700 AM HEAVY RAIN 5 SSE AIR FORCE ACADEMY 38.91N 104.82W
09/12/2013 M3.03 INCH EL PASO CO COCORAHS
0700 AM HEAVY RAIN 1 ESE MANITOU SPRINGS 38.85N 104.89W
09/12/2013 M4.85 INCH EL PASO CO COCORAHS
0700 AM HEAVY RAIN 2 WSW COLORADO CITY 37.93N 104.88W
09/12/2013 M4.86 INCH PUEBLO CO COCORAHS
0655 AM HEAVY RAIN 3 SW COLORADO SPRINGS 38.80N 104.86W
09/12/2013 M5.06 INCH EL PASO CO MESONET
24 HOUR TOTAL FROM CHEYENNE CREEK AT EVANS AVENUE.
0655 AM HEAVY RAIN 2 ENE MANITOU SPRINGS 38.87N 104.88W
09/12/2013 M3.67 INCH EL PASO CO MESONET
0332 AM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
09/12/2013 M3.43 INCH EL PASO CO TRAINED SPOTTER
SINCE 11 PM
0952 PM DEBRIS FLOW 3 NW MANITOU SPRINGS 38.89N 104.95W
09/11/2013 EL PASO CO TRAINED SPOTTER
CDOT REPORTED CULVERTS OVERFLOWING AT THE MOUTH OF WALDO
CANYON. SOME ROCK AND DEBRIS FLOWING ONTO HIGHWAY 24 FROM
WALDO CANYON.
0600 PM HEAVY RAIN WESTCLIFFE 38.13N 105.46W
09/11/2013 E1.00 INCH CUSTER CO PUBLIC
ONE HOUR AMOUNT
&&
PJCLocal storm report, Sep 12, 9:28 AM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
928 AM MDT THU SEP 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
09/12/2013 M3.62 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL SINCE YESTERDAY
&&
PPERALESSpecial weather statement, Sep 12, 9:38 AM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 938 AM MDT THU SEP 12 2013 COZ081-084-085-121630- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 938 AM MDT THU SEP 12 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... THE WEST SIDE OF COLORADO SPRINGS AND THE WALDO BURN SCAR. AT 928 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF HEAVY RAIN OVER SOUTHWEST EL PASO COUNTY OVER FORT CARSON. THIS RAIN IS PROGRESSING NORTH AT 15 MPH. IF THIS RAIN CONTINUES ON ITS PRESENT COURSE...THEN MODERATE TO HEAVY RAIN WILL MOVE INTO THE WESTERN SECTIONS OF COLORADO SPRINGS AND THE WALDO BURN SCAR AFTER 10 AM. THESE AREAS ALREADY HAVE HAD HEAVY RAIN AND IT WILL NOT TAKE MUCH TO CAUSE ADDITIONAL FLASH FLOODING.
Local storm report, Sep 12, 10:27 AM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1027 AM MDT THU SEP 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM HEAVY RAIN 4 WSW COLORADO SPRINGS 38.81N 104.88W
09/12/2013 M6.00 INCH EL PASO CO TRAINED SPOTTER
SINCE MIDNIGHT. STORM TOTAL 8.5 INCHES
&&
PPERALESLocal storm report, Sep 12, 10:34 AM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1034 AM MDT THU SEP 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM HEAVY RAIN 3 WSW COLORADO SPRINGS 38.82N 104.86W
09/12/2013 M0.04 INCH EL PASO CO TRAINED SPOTTER
FROM 1020 - 1030 AM.
&&
PPERALESThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 8:45 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Sep 11, 9:23 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 11, 9:32 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 11, 9:36 PM MDT | Areal Flood Advisory | PUB | Fremont | 114 min |
| Sep 12, 12:32 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 1:43 AM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Teller | 3 hr |
| Sep 12, 2:48 AM MDT | River Flood Warning | PUB | El Paso | 2 hr |
| Sep 12, 3:24 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 3:45 AM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| Sep 12, 6:37 AM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| Sep 12, 8:33 AM MDT | Flash Flood Warning | PUB | El Paso, Fremont, Pueblo | 3 hr |
| Sep 12, 10:01 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 12, 10:18 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 4:15 PM MDT | Areal Flood Advisory | PUB | El Paso | 5 hr |
| Sep 12, 5:08 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 12, 5:26 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
Nearby
River Flood Warnings in Colorado, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.